top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Solpadeine Plus Soluble (32)

Product code: SOL320B
  • Pharmacy Only Medicine
£7.20
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a scanned copy of either your driving license or passport upon ordering


Solpadeine Plus Soluble - Powerful pain relief - Paracetamol 500mg, Codeine 8mg and Caffeine 30mg.

Solpadeine Plus provides relief from:
  • Migraine.
  • Headache.
  • Backache.
  • Toothache.
  • Period pain.
  • Neuralgia.
  • Rheumatic pain.
  • Aches and pains.
Solpadeine Plus contains two analgesics (painkillers), paracetamol and codeine, which work by different body routes to relieve pain. In addition paracetamol is an antipyretic (helps to reduce body temperature when you have a fever). The added caffeine helps speed up the effect of the analgesics.

Directions for Use:
Dissolve one or two tablets in a small amount of water every 4 hours. Do not exceed 8 tablets per 24 hours.

Ingredients:
Paracetamol Ph Eur 500mg and Codeine Phosphate Hemihydrate Ph Eur 8mg, Caffeine Ph Eur 30mg. The tablets also contain: sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone and silicone fluid.

IMPORTANT
Do not take Solpadeine Plus with any other paracetamol containing products.
Do not take more than the stated dose and do not take for more than 3 days unless told to do so by a doctor. Contains codeine: regular use of for long periods of time may result in symptoms such as restlessness and irrability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Solpadeine Plus should not be taken if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Please see your doctor before you take Solpadeine Plus if you are pregnant. You can take Solpadeine Plus whilst breast-feeding.
Not for children under 12 years of age.

Please Note:
Due to MHRA regulations we can only despatch one box of Codeine-containing products at a time. Multiple orders will not be accepted. Codeine should not be taken for longer than 3 days as this can cause addiction. If you are still experiencing pain after 3 days of using Codeine please see your doctor.